# SDR CA060104009

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 8,316 hours
- Engine: Pwa PT6T3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 2660163501
- Condition: Cracked
- Location: Blower
- Part time: 8,292 hours
- Component: Blower, Bell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAGNETIC PARTICLE INSPECTION IAW BHT-ALL-SPM, SHAFT P/N 2660-1635-01 WAS FOUND TO BE CRACKED IN KEY WAY, PART HAS BEEN SUBSEQUENTLY SCRAPED.  BELL HELICOPTER HAS BEEN NOTIFIED FOR INTEREST AND INFORMATION ONLY.
